# SDR EIA2006259

- Difficulty date: September 28, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER DECK CEILING EMERGENCY LIGHT WITH LOW BATTERY AT STA 620 L.  REPLACED AND OPS CHECK GOOD PER MM 33-51-07.
